Alert archive / Illinois / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 98, NWS St. Louis, MO

April 24, 2007Adams County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2007, 7:48 PM CDT for Adams County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 7:48 PM CDT (00:48 UTC)
Expired
Apr 24, 2007, 8:30 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

County Adams County, IL

The radar

The St Louis radar (KLSX), 155 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 8:00 PM CDTHAIL 0.75Quincy, ILFROM CITY POLICE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 250049
SVRLSX
ILC001-250130-
/O.NEW.KLSX.SV.W.0098.070425T0048Z-070425T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN WEST CENTRAL ILLINOIS

* UNTIL 830 PM CDT

* AT 743 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM
  WAS LOCATED NEAR QUINCY...AND WAS MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MENDON...
  CAMP POINT...
  GOLDEN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3993 9144 3980 9135 4010 9093 4020 9093
      4020 9134

$$

BRITT
3 follow-up statements
000 
WWUS53 KLSX 250103
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT TUE APR 24 2007

ILC001-250130-
/O.CON.KLSX.SV.W.0098.000000T0000Z-070425T0130Z/
ADAMS IL-
802 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR ADAMS COUNTY...

AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR FOWLER...OR ABOUT 7 MILES NORTHEAST OF QUINCY...MOVING NORTHEAST
AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
LORAINE...WOODVILLE AND CHATTON.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3993 9144 3987 9132 4010 9093 4020 9093
      4020 9134

$$

BRITT
000 
WWUS53 KLSX 250116
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT TUE APR 24 2007

ILC001-250130-
/O.CON.KLSX.SV.W.0098.000000T0000Z-070425T0130Z/
ADAMS IL-
817 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN ADAMS COUNTY...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WOODVILLE...OR ABOUT 17 MILES SOUTH OF CARTHAGE...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...CHATTON
AND LA PRAIRIE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4005 9137 3995 9123 4019 9091 4020 9134

$$

BRITT
000 
WWUS53 KLSX 250131
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT TUE APR 24 2007

ILC001-250139-
/O.EXP.KLSX.SV.W.0098.000000T0000Z-070425T0130Z/
ADAMS IL-
829 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY EXPIRES AT 830 
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE COUNTY.

A STRONG STORM WAS STILL LOCATED NEAR MENDON...MOVING NORTHEAST A 30 
MPH.  THIS STORM WILL BE CAPABLE OF PRODUCING UP TO DIME SIZE 
HAIL...WIND GUSTS IN EXCESS OF 45 MPH... FREQUENT LIGHTNING AND 
BRIEF DOWNPOURS OVER NORTHERN ADAMS COUNTY THROUGH 845 PM.

LAT...LON 4005 9137 3995 9123 4019 9091 4020 9134

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:45 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 24, 6:45 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT TUE APR 24 2007

.DISCUSSION...
AT THIS TIME WE SIT AND WE WAIT. THE WARM FRONT HAS LIFTED NWD
THROUGH THE DAY AND EXTENDED FROM NEAR A KSTJ-KSTL-KLWV LINE AT
1900Z. SFC DEW PTS IN THE 60S WERE COMMON WITHIN THE WARM SECTOR AND
THIS LLM COMBINED WITH GOOD HEATING AND MODEST MID LVL LAPSE RATES
HAS RESULTED IN SBCAPES OF 1000-2000 J/KG SOUTH OF THE FRONT.
OBJECTIVE ANALYSIS SHOWS THAT LITTLE CIN EXISTS AS WELL...HENCE THE
WIDESPREAD CONVECTIVE CLOUDINESS. NOW THE QUESTION IS WHEN THIS
INSTABILITY WILL BE TAPPED. WE HAVE BEEN WATCHING WHAT APPEARS TO BE
A GRAVITY WAVE MOVING THRU WRN MO...AND THIS APPEARS TO BE THE
DRIVING MECHANISM BEHIND THE N/S AREA OF SHRA/TSRA THRU CNTRL MO
ATTM...WHICH ALSO APPEAR TO BE ELEVATED. A EARLY RUN OF THE 4.0 KM
WRF WITH EXPLICIT CONVECTION SUGGESTS THAT THIS ACTIVITY AS WELL AS
SOME OF THAT DEVELOPING OVR WRN MO ATTM WILL BECOME SFC BASED OVER
THE NEXT 3H. WE ARE ANTICIPATING AN OVERALL INCREASE IN COVERAGE OF
STORMS THIS EVENING AS THE LLJ VEERS TO MORE SWLY AND RAMPS UP...AND
THE FLOW ALOFT BECOMES INCREASINGLY DIFFLUENT. THE BEST DEEP LAYER
SHEAR SUPPORTIVE OF SUPERCELLS IS CURRENTLY IS LOCATED WITHIN THE
COOL SECTOR WHILE SHEAR WITHIN THE GREATEST INSTABILITY IS MORE
SUPPORTIVE OF MULTICELLS. THRU THE EVENING IT APPEARS THAT ANY
SUPERCELL POTENTIAL WILL PROBABLY BE IN CLOSE VICINITY TO THE
FRONT...WHILE MULTICELL MODES WILL BE MORE DOMINANT. OVERALL THE
GREATEST THREAT FROM ANY SEVERE STORMS WILL BE LARGE HAIL WITH AN
ISOLD TORNADO THREAT WITH ANY STORMS TRACKING INVOF OF THE BNDRY. IF
WE CAN GET CELLULAR CONVECTION DURING THE OVERNIGHT HOURS...THE
SHEAR PROFILES BECOME A LITTLE MORE SUPPORTIVE OF SUPERCELLS AGAIN
IN ASSOCN WITH THE SRN PLAINS MID LVL WIND MAX TRANSLATING EWD...AND
THEN ATTENDANT HAIL..WIND...AND TORNADO THREATS. THERE REMAINS A
HEAVY RAIN THREAT...BEST FOCUSED ALONG AND NORTH OF THE
FRONT...WHICH WOULD BE ALONG AND NORTH OF I-70.

THE DETAILS OF THE FORECAST FOR WEDNESDAY ARE MUDDIED BY
UNCERTAINTIES IN THE QUALITY OF THE WARM SECTOR AIR MASS. THERE WILL
LIKELY BE A CONSIDERABLE AMOUNT OF CLOUD COVER WHICH WILL LIMIT
HEATING AND INSTABILITY. DEEP LAYER SHEAR WILL IN GENERAL
IMPROVE...THUS THE POTENTIAL FOR ORGANIZED SEVERE STORMS AND
SUPERCELLS IS THERE IF WE CAN GENERATE SOME DECENT
INSTABILITY...SPCLY FROM THE E/W FRONT SWD. THIS BNDRY WILL MOST
LIKELY BE DRAPPED JUST NORTH OF I-70 MUCH OF THE DAY WITH THE
HIGHEST POPS SPANNING THIS FRONT AND INTO THE COOL SECTOR. HOWEVER
THAT SAID...THERE IS HIGH POTENTIAL FOR PCPN AND THUNDERSTORMS
THROUGHOUT THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT AS THE CLOSED
OFF SYSTEM SLOWS AND MAINTAINS FAVORABLE LARGE SCALE FORCING. THE
HIGHEST HEAVY RAINFALL POTENTIAL SHOULD REMAIN INVOF OF THE E/W
FRONT.

THE GFS BEGINS TO SUFFER FROM CONVECTIVE FEEDBACK AFTER AROUND 30H
AND THEREFORE THE NAM AND UKMET HAVE BEEN FOLLOWED MORE CLOSELY IN
THE WED THRU THURSDAY TIME FRAME. WE ANTICIPATE A NEARLY
VERTICALLY STACKED LOW INVOF OF CENTRAL MO ON THURSDAY MORNING
WITH AN ATTENDANT N/S CDFNT AND E/W WARM FRONT. THIS FEATURE
SHOULD MOVE SLOWLY NEWD THRU THE COURSE OF THE DAY WITH
PRECIPITATION CHANCES TAPERING OFF BY THURSDAY EVENING.

NO FLOOD WATCHES ARE PLANNED ATTM...HOWEVER WE WILL CONT TO
HIGHLIGHT HEAVY RAIN IN THE WORDED FCST...HWO AND ESF.

CONFIDENCE IN THE EXTENDED PORTION OF THE FORECAST PERIOD...SPCLY
SAT AND SUN REMAIN RATHER LOW. THE LAST 4 DAYS THE MODELS HAVE
OFFERED DIFFERING SOLUTIONS. THE CURRENT FCST SHOWS ONLY SLIGHT
CHANGES TO THE PREVIOUS ONE...MAINTAINING A DRY FORECAST WITH A
WARMING TREND AFTER THE LATE WEEK COOL DOWN.

GLASS
&&

.AVIATION...
FOR THE 00Z TAFS...
VFR CONDITIONS WILL PREVAIL AT MOST LOCATIONS THRU 04Z TO 06Z...WITH
LOWER CONDITIONS DEVELOPING IN THE VICINITY OF SHOWERS AND
THUNDERSTORMS. A WARM FRONT EXTENDED FROM A DEEP LOW PRESSURE SYSTEM
OVER SOUTHWEST KS TO NORTHEASTERN KS AND ACROSS NORTHERN MO EARLY
THIS EVENING. THE LOW PRESSURE SYSTEM IS FORECAST TO MOVE INTO
CENTRAL OK BY 12Z WEDNESDAY WITH THE WARM FRONT ACROSS CENTRAL MO.
SHOWERS AND THUNDERSTORMS WILL REMAIN SCATTERED ACROSS THE REGION
THIS EVENING AND THEN INCREASE IN COVERAGE AFTER 04Z AS LOW LEVEL
MOISTURE SURGES INTO THE AREA FROM THE SOUTH. KCOU...KSTL AND KSUS
SHOULD SEE A BIT OF A BREAK ON WEDNESDAY MORNING THRU EARLY
AFTERNOON BEFORE ANOTHER ROUND OF ACTIVITY DEVELOPS AND MOVES THRU.
AS FOR KUIN...THEY WILL REMAIN NORTH OF WARM FRONT...WITH RWS OFF
AND ON THRU THE ENTIRE FORECAST PERIOD...SO ISOLATED TRWS POSSIBLE.

BYRD
&&

.HYDROLOGY...
A HYDROLOGIC OUTLOOK HAS BEEN ISSUED TO ADDRESS THE POTENTIAL FOR
RIVER FLOODING AS WELL AS LOCALIZED FLASH FLOODING FROM THE
PERIODS OF THUNDERSTORMS THAT ARE EXPECTED TO OCCUR...MAINLY FROM
THIS AFTERNOON THROUGH WEDNESDAY NIGHT. WIDESPREAD 1 TO 2 INCH
RAINFALL AMOUNTS ARE EXPECTED OVER THE NEXT 48 HOURS WITH LOCALLY
HIGHER AMOUNTS...WHERE THUNDERSTORMS CAN HIT THE SAME AREAS OVER
AND OVER AGAIN. 6-HOURLY FFG VALUES ARE GENERALLY FROM 2.5 TO 3
INCHES OVER THE AREA...AND SO STILL A LITTLE HIGH FOR THE RAINFALL
AMOUNTS EXPECTED...ESPECIALLY CONSIDERING THE QPF FORECAST IS OVER
A 48 HOUR PERIOD. THE KEY WILL BE THE LOCALLY HIGHER AMOUNTS...
AND WE STILL HAVE TIME TO WATCH THIS FOR ANOTHER MODEL RUN BEFORE
LETTING GO WITH A FFA PRODUCT.
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 3:45 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT TUE APR 24 2007

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
345 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. THUNDERSTORMS
ARE EXPECTED ACROSS THE REGION TONIGHT. SOME OF THESE THUNDERSTORMS
MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...THERE IS AN INCREASED
POTENTIAL FOR FLOODING FROM HEAVY RAINFALL PRODUCING STORMS. SEE
THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF
THE REGION ON WEDNESDAY AND WEDNESDAY NIGHT. THUNDERSTORMS ARE LIKELY
THROUGH WEDNESDAY NIGHT...SOME OF THESE THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...THERE IS AN
INCREASED POTENTIAL FOR FLOODING FROM HEAVY RAINFALL PRODUCING
STORMS. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS.

THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO THURSDAY WITH THE
CONTINUED POTENTIAL FOR STRONG STORMS IN EAST CENTRAL AND
SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

GLASS

In the hours before

Local storm report, Apr 24, 6:06 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             OLYMPIAN VILLAGE        38.13N 90.46W
04/24/2007  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 24, 6:12 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
612 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             2 W PEVELY              38.29N 90.43W
04/24/2007  E1.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FGLASS
Local storm report, Apr 24, 6:25 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             FESTUS                  38.22N 90.41W
04/24/2007  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

0610 PM     HAIL             BURTON                  39.90N 91.25W
04/24/2007  E0.75 INCH       ADAMS              IL   TRAINED SPOTTER

0620 PM     HAIL             2 N PEVELY              38.32N 90.40W
04/24/2007  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

0610 PM     HAIL             FESTUS                  38.22N 90.41W
04/24/2007  E1.00 INCH       JEFFERSON          MO   BROADCAST MEDIA

&&

FGLASS
Local storm report, Apr 24, 6:29 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
629 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             1 W BARNHART            38.33N 90.42W
04/24/2007  E0.75 INCH       JEFFERSON          MO   AMATEUR RADIO

            REPORTED ALONG INTERSTATE 55

0627 PM     HAIL             ARNOLD                  38.43N 90.37W
04/24/2007  E0.88 INCH       JEFFERSON          MO   LAW ENFORCEMENT

&&

FGLASS

Nearby

Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.